or


[07/11/12 - 09:30 AM]
CBS Announces 2012-2013 Premiere Dates
All of the Eye's series will roll out during the traditional "premiere week" (September 24-30), save for "Survivor" on September 19.

[via press release from CBS]

CBS ANNOUNCES 2012-2013 PREMIERE DATES

America's Most-Watched Network Will Premiere Virtually All of its New and Returning Series During Official Premiere Week (Sept. 24-30)

"Survivor: Philippines" to Open a Week Earlier with a Special 90-Minute Premiere on Wednesday, Sept. 19

CBS, America's most-watched network, will premiere virtually all of its new and returning series during official premiere week (Sept. 24-30).

The new comedy PARTNERS premieres Monday, Sept. 24, followed by freshman dramas VEGAS debuting Tuesday, Sept. 25, ELEMENTARY on Thursday, Sept. 27 and MADE IN JERSEY on Friday, Sept. 28.

For the 10th time in the past 11 seasons, SURVIVOR will get an early start to the season, returning with a special 90-minute premiere on Wednesday, Sept. 19.

CBS's 2012-2013 Premiere Dates

Wednesday, Sept. 19
8:00-9:30 PM SURVIVOR: PHILIPPINES (25th edition premiere)

Monday, Sept. 24
8:00-8:30 PM HOW I MET YOUR MOTHER (8th season premiere)
8:30-9:00 PM PARTNERS (Series Debut)
9:00-9:30 PM 2 BROKE GIRLS (2nd season premiere)
9:30-10:00 PM MIKE & MOLLY (3rd season premiere)
10:00-11:00 PM HAWAII FIVE-0 (3rd season premiere)

Tuesday, Sept. 25
8:00-9:00 PM NCIS (10th season premiere)
9:00-10:00 PM NCIS: LOS ANGELES (4th season premiere)
10:00-11:00 PM VEGAS (Series Debut)

Wednesday, Sept. 26
9:00-10:00 PM CRIMINAL MINDS (8th season premiere)
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (13th season premiere)

Thursday, Sept. 27
8:00-8:30 PM THE BIG BANG THEORY (6th season premiere)
8:30-9:00 PM TWO AND A HALF MEN (10th season premiere)
9:00-10:00 PM PERSON OF INTEREST (2nd season premiere)
10:00-11:00 PM ELEMENTARY (Series Debut)

Friday, Sept. 28
8:00-9:00 PM CSI: NY (9th season premiere)
9:00-10:00 PM MADE IN JERSEY (Series Debut)
10:00-11:00 PM BLUE BLOODS (3rd season premiere)

Saturday, Sept. 29
10:00-11:00 PM 48 HOURS MYSTERY (26th season premiere)

Sunday, Sept. 30
7:00-8:00 PM 60 MINUTES (45th season premiere)
8:00-9:00 PM THE AMAZING RACE (21st edition premiere)
9:00-10:00 PM THE GOOD WIFE (4th season premiere)
10:00-11:00 PM THE MENTALIST (5th season premiere)





  [july 2012]  
S
M
T
W
T
F
S


· 2 BROKE GIRLS (CBS)
· 48 HOURS (CBS)
· AMAZING RACE, THE (CBS)
· BIG BANG THEORY, THE (CBS)
· BLUE BLOODS (CBS)
· CRIMINAL MINDS (CBS)
· CSI: CRIME SCENE INVESTIGATION (CBS)
· CSI: NEW YORK (CBS)
· ELEMENTARY (CBS)
· GOOD WIFE, THE (CBS)
· HAWAII FIVE-0 (CBS)
· HOW I MET YOUR MOTHER (CBS)
· MADE IN JERSEY (CBS)
· MENTALIST, THE (CBS)
· MIKE & MOLLY (CBS)
· NCIS (CBS)
· NCIS: LOS ANGELES (CBS)
· PARTNERS (CBS)
· PERSON OF INTEREST (CBS)
· SURVIVOR (CBS)
· TWO AND A HALF MEN (CBS)
· VEGAS (CBS)





[08/30/15 - 08:36 AM]
Saturday's Broadcast Ratings: CBS Rides NFL Preseason to Another Victory
Coverage of the Seahawks and the Chargers tops the charts in both total viewers and adults 18-49.

[08/30/15 - 08:31 AM]
Encore of "Saturday Night Live" Matches the Show's Highest Metered-Market Household Rating in 10 Weeks
NBC spins the numbers for Saturday, August 29.

[08/29/15 - 08:37 AM]
Friday's Broadcast Ratings: CBS Climbs to Top Spot with NFL Preseason
Coverage of the Lions at the Jaguars leads the night among total viewers and adults 18-49.

[08/29/15 - 08:34 AM]
Encore of "America's Got Talent" Ties for #2 in Its Time Period Among the Big 4 Networks in Men 18-34 and Men 18-49
NBC spins the numbers for Friday, August 28.

[08/28/15 - 04:35 PM]
"#DanceBattle America," ABC's New Dance Competition Special, Premieres Monday, September 14
Alfonso Ribeiro and Jordin Sparks host the one-hour special, which will follow the season premiere of "Dancing with the Stars."

[08/28/15 - 01:00 PM]
Rowan Blanchard and Paris Berelc Star in the Disney Channel Original Movie "Invisible Sister," Premiering Friday, October 9 on Disney Channel
The film is set to premiere as part of "Monstober," Disney Channel's month-long Halloween-themed programming event.

[08/28/15 - 11:08 AM]
The Might of the Empire Grows and Fan-Favorite Clone Troopers Debut in New Episodes of "Star Wars Rebels" Season 2 Beginning Wednesday, October 14
In "Star Wars Rebels" Season Two, past lives will be revealed and the destiny of our heroes will be changed forever.

[08/28/15 - 10:40 AM]
Christina Applegate to Guest-Star on New Comedy "The Grinder"
Additional guest castings for the new series include Emmanuelle Chriqui and Nat Faxon.

[08/28/15 - 08:47 AM]
"Food Fighters" Matches Its Season High in 18-49
NBC spins the numbers for Thursday, August 27.

[08/28/15 - 08:38 AM]
Thursday's Broadcast Ratings: "Big Brother," "Big Bang" Continue Win Streak for CBS
The Eye has won the past 11 Thursdays among total viewers and adults 18-49.

[08/28/15 - 07:05 AM]
USA Network Stars Support No More Campaign to End Domestic Violence and Sexual Assault in Upcoming "Law & Order: Special Victims Unit" Marathon on August 30
Aaron Tveit, Gina Torres, John Cena, Mark Feuerstein, Patrick J. Adams, Rami Malek, Sarah Rafferty and Daniel Sunjata are all featured in the 11-episode stunt.

[08/28/15 - 06:17 AM]
Brooke Burke-Charvet Returns as Co-Host for the 95th Anniversary Broadcast of Miss America
She joins previously announced judges Brett Eldredge, Taya Kyle, Kevin O'Leary, Amy Purdy and Zendaya, as well as Nick Jonas who will act as the official music curator of the evening.

[08/27/15 - 05:10 PM]
FOX Gives Midseason Drama "The Frankenstein Code" New Title of "Lookinglass"
The Rob Kazinsky-led drama is due in 2016 on the network.

[08/27/15 - 03:47 PM]
Video: VH1's "Love & Hip Hop: Hollywood" Season 2 Super Trailer
Premiering on Monday, September 7, the new cast is willing to lay it all on the line, striving to leave a permanent mark on the music industry despite sacrifices they may be forced to make.

[08/27/15 - 02:37 PM]
FXX to Air Special Mini-Marathon of "Archer's" Greatest Loves
Sterling Archer is reflecting on some of his greatest loves from the past with a special mini-marathon airing Saturday, September 26 from 10 PM - 1 AM ET/PT.